# SDR AALA202208013827

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 60,435 hours, 30,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE LOW. SERVICED EMERGENCY CYLINDER ACCUMULATOR PER AMM 52-10-00.
